skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 5:00 PM ET until 11:00 PM ET on Friday, June 21 due to maintenance. We apologize for the inconvenience.


Title: Controlling Epidemic Spread using Probabilistic Diffusion Models on Networks
Award ID(s):
1909111
NSF-PAR ID:
10341930
Author(s) / Creator(s):
; ; ; ;
Date Published:
Journal Name:
Proceedings of The 25th International Conference on Artificial Intelligence and Statistics
Volume:
151
Page Range / eLocation ID:
11641 - 11654
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found